| Model Number |
CC4204A |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Lens was returned in vial, in liquid.Visual inspection found haptic torn.Lens returned in two pieces.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2019 a cc4204a, +18.0 diopter, intraocular lens tore during injection into the eye.There was patient contact (lens touched the eye) with no patient injury.The lens was removed and a backup lens was implanted within the same surgery, on (b)(6) 2019.Patient's current condition; good.Cause of the event is reported as injector failure.